Cause o’klutzarama?

It occurred to me this morning, as I was on my way to the doctor for a check-up of the newest results of Klutzarama, 2007, that while I’ve always been clumsy, it seems I’ve been more so since I started taking my meds for bipolar. Lo and behold, what’s a side effect of Lamictal? Clumsiness and balance issues! I can handle just holding the railing more tightly, I guess– the whole “not crazy” thing is a decent trade off for needing to wear a helmet and roller derby pads.

Advertisements

One thought on “Cause o’klutzarama?

  1. Mrs. G.

    Yeah, I agree about the helmet. And, frankly, I’ll take a little clumsiness over a 72 hour involunteery stay at the asylum. Get some Danskos or El Naturalistas–they’ll help keep you steady.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s